Non-steroidal anti-inflammatory drugs (NSAIDs) are widely used by patients all over the world. Five to eighteen percent of the patients who receive NSAIDs can suffer from kidney-related side effects. Among them, the most relevant are sodium and water retention, hyponatremia, worsening of hypertension or preexisting cardiac failure, hyperkalemia, acute kidney injury, chronic kidney disease, papillary necrosis, nephrotic syndrome (NS), and acute interstitial nephritis. We report the case of a 65-year-old woman who developed acute tubular necrosis and NS a few days after receiving 15 mg of meloxicam (MLX) for 3 days for tendinitis. Steroid therapy was begun with normalization of kidney function after 7 weeks of treatment. NS (minimal change disease) was characterized by frequent remissions and relapses as prednisone was lowered under 30 mg/day. Azathioprine (100 mg/day) was added on the fifth month of diagnosis and a complete remission was finally obtained 4 years after hospital admittance. In her last medical checkup, 8 years after her debut and receiving azathioprine (50 mg) and prednisone (5 mg/day), renal function was normal (creatinine 1.0 mg/dL and creatinine clearance 80 mL/min/1.73 m(2)), proteinuria was 150 mg/day and there was no hematuria or hypertension. The aim of communicating this case is to raise a warning about these renal side effects of MLX. After thorough review of literature, only one other report with the same findings was found.